MAUDE Adverse Event Report: ARTHREX, INC. 3.5MM PUSHLOCK, BIOCOMP, SELF-PUNCHING; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. 3.5MM PUSHLOCK, BIOCOMP, SELF-PUNCHING; BIO SOFT TISSUE FIXATN FASTNR
Model Number 3.5MM PUSHLOCK, BIOCOMP, SELF-PUNCHING
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/23/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 06/26/2024, it was reported by a sales representative via email that two ar-1926bcsp biocomposite pushlocks and an ar-2325pslc peek swivelock had issues.The first ar-1926bcsp biocomposite pushlock eyelet bent and broke off the inserter when it was being malleted down.The second ar-1926bcsp biocomposite pushlock was malleted down, but it was difficult to breach the cortical surface of the bone.Once it reached the cortical bone, the anchor body split in half around the self-punching eyelet.The ar-2325pslc peek swivelock was used to fill the bone socket the ar-1926bcsp biocomposite pushlock created.However, the anchor pulled out of the bone.A 4.75 mm swivelock was used to complete the repair.This was discovered during a cuffmend procedure.Additional information received on 7/2/2024: the surgery was performed on (b)(6) 2024.All broken fragments were removed.The case was completed using an ar-2324psp peek swivelock.
 
Additional Manufacturer Narrative
Additional information b5, g3, h3, h6.Complaint allegation is not confirmed.Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to misalignment insertion, and/or prying/leveraging of the device during insertion.
 
Event or Problem Description
Additional information received on 7/2/2024: the surgery was performed on (b)(6) 2024.All broken fragments were removed.The case was completed using an ar-2324psp peek swivelock.

Brand Name
3.5MM PUSHLOCK, BIOCOMP, SELF-PUNCHING
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19817414
Report Number1220246-2024-06874
Device Sequence Number15630518
Product Code MAI
UDI-Device Identifier00888867395213
UDI-Public00888867395213
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K221099
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3.5MM PUSHLOCK, BIOCOMP, SELF-PUNCHING
Device Catalogue NumberAR-1926BCSP
Device Lot Number15167468
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2024
Supplement Date Received by Manufacturer05/01/2025
Initial Report FDA Received Date07/24/2024
Supplement Report FDA Received Date06/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/14/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown